# SDR 07FDEA02088

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,309 hours, 19,658 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611516
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (L<25MM) ON PYLON NR 2, RIB 8, OUTBOARD SIDE DOUBLER REPAIR PERFORMED IAW SB 54-6015 AND DWG R546-10124, APPROVED BY EA 6-5451-103251.
